advertisement
Question
Posted by: Nicky | 2009/12/03

I have slight lower back pain

i have had bleeding the last two days which seem abnormal as its not my period and the colour is very light with a strange odourl, i have slight lower back pain, i have just completed 3 days of antibiotics for kidney and bladder infection. im really nervous to go see a dr. could you help me .
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on the Pill the antibiotics could have caused breakthrough bleeding. It is also possible that you have a vaginal infection. I cannot tell without an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/12/06

If you are on the Pill the antibiotics could have caused breakthrough bleeding. It is also possible that you have a vaginal infection. I cannot tell without an examination.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/12/06

If you are on the Pill the antibiotics could have caused breakthrough bleeding. It is also possible that you have a vaginal infection. I cannot tell without an examination.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement